Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BALDER EJ")

Results 1 to 10 of 10

  • Page / 1
Export

Selection :

  • and

A NEW LOOK AT THE EXISTENCE OF P-OPTIMAL POLICIES IN DYNAMIC PROGRAMMINGBALDER EJ.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 4; PP. 513-517; BIBL. 29 REF.Article

NONCONVEX DUALITY-STABILITY RELATIONS PERTAINING TO THE INTERIOR PENALTY FUNCTION METHODBALDER EJ.1980; MATH-OPER.-FORSCH-STATIST., OPTIMIZ.; DDR; DA. 1980; VOL. 11; NO 3; PP. 367-373; ABS. GER/FRE; BIBL. 18 REF.Article

LOWER CLOSURE PROBLEMS WITH WEAK CONVERGENCE CONDITIONS IN A NEW PERSPECTIVEBALDER EJ.1982; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1982; VOL. 20; NO 2; PP. 198-210; BIBL. 23 REF.Article

LOWER SEMICONTINUITY OF INTEGRAL FUNCTIONALS WITH NONCONVEX INTEGRANDS BY RELAXATION-COMPACTIFICATIONBALDER EJ.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 4; PP. 533-542; BIBL. 20 REF.Article

AN EXTENSION OF DUALITY-STABILITY RELATIONS TO NON CONVEX OPTIMIZATION PROBLEMS.BALDER EJ.1977; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1977; VOL. 15; NO 2; PP. 329-343; BIBL. 1 P. 1/2Article

COMMENT ON A NOTE ON DUALITY GAPS IN LINEAR PROGRAMMING OVER CONVEX SETS.BALDER EJ.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 3-4; PP. 343-346; BIBL. 6 REF.Article

ON LOWER CLOSURE AND LOWER SEMICONTINUITY IN THE EXISTENCE THEORY FOR OPTIMAL CONTROLBALDER EJ.1981; LECT. NOTES CONTROL INF. SCI.; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 158-164; BIBL. 15 REF.Conference Paper

RELAXED INF-COMPACTNESS FOR VARIATIONAL PROBLEMS BY HILBERT CUBE COMPACTIFICATIONBALDER EJ.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 1; PP. 1-12; BIBL. 20 REF.Article

ON A USEFUL COMPACTIFICATION FOR OPTIMAL CONTROL PROBLEMSBALDER EJ.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 2; PP. 391-398; BIBL. 17 REF.Article

AN EXTENSION OF THE USUAL MODEL IN STATISTICAL DECISION THEORY WITH APPLICATIONS TO STOCHASTIC OPTIMIZATION PROBLEMSBALDER EJ.1980; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1980; VOL. 10; NO 3; PP. 385-397; BIBL. 21 REF.Article

  • Page / 1